# SDR CA021119011

- Difficulty date: November 1, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,271 hours
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654961
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A CYLINDER COMPRESSION TEST, THE FOLLOWING RESULTS WERE DISCOVERED:CYLINDER 1-40PSI, 2-45PSI, 3-0PSI, 4-0PSI,5-40PSI, 6-58PSITHE MEASURE OF THE CYLINDER BARRELS INDICATES THAT THEY SHOULD MEASURE '10 THOU OVERSIZE'. THE EXHAUST VALVES ARE ALL WORN, MOREOVER THE INTAKE VALVES ARE ALSO WORN AT THE NEEDLE SHAFT AND TOO THIN ATTHE BASE OF THE VALVE.
